Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi.i have pain in my lower abdomen and backpain with

Answered by
Dr.
Dr. Anders Mark Christensen

General Surgeon

Practicing since :2016

Answered : 1077 Questions

default
Posted on Mon, 31 Dec 2018 in Abdominal Pain
Question: Hi.i have pain in my lower abdomen and backpain with white discharge 7 fays ago i had my first intercourse but my husband ejaculate out side.Can you tell me why it happened?
default
Follow up: Dr. Anders Mark Christensen 17 minutes later
Hi please text me
doctor
Answered by Dr. Anders Mark Christensen 17 minutes later
Brief Answer:
It could be an STD

Detailed Answer:
Hi Adeel,

I am sorry to hear about your troubles. What you describe could be pelvic inflammatory disease, such as a sexually transmitted disease. I suggest you go for a vaginal swap at your doctor's and a urinalysis.

Hope this helps.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Anders Mark Christensen 1 hour later
Doctor can it be a sign of pregnancy.
doctor
Answered by Dr. Anders Mark Christensen 43 minutes later
Brief Answer:
That is very unlikely

Detailed Answer:
Hi again,

It is extremely unlikely since it is a very short time since you had the sexual intercourse. It is almost impossible.

However, a pregnancy in a weeks time would give an almost definite answer.

Best wishes.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Anders Mark Christensen 27 minutes later
Please give me some prescription an medicine for this.
doctor
Answered by Dr. Anders Mark Christensen 0 minute later
Brief Answer:
That is beyond the scope of the online medical forum

Detailed Answer:
Hi again,

Unfortunately, it is not possible to give prescriptions over this online application. In fact, you need to get examined at first as treatment can be primarily based on the findings.
It's recommended to see your doctor and proceed accordingly.

Best wishes.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Anders Mark Christensen 12 minutes later
Doctor should it will be dangerous?
default
Follow up: Dr. Anders Mark Christensen 2 minutes later
And how long period of this. One more thing is that I delay my period every month.
doctor
Answered by Dr. Anders Mark Christensen 9 minutes later
Brief Answer:
It is not dangerous

Detailed Answer:
Hi again,

No, it is not dangerous. But you should be examined for STD.

Your late periods should be addressed to a Gynecologist.

Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Anders Mark Christensen 11 hours later
Why my periods are changing date every month.
default
Follow up: Dr. Anders Mark Christensen 1 minute later
And doctor what is the symptoms of lecuhoria.
doctor
Answered by Dr. Anders Mark Christensen 1 hour later
Brief Answer:
It may be hormonal

Detailed Answer:
Hi again,

Changes in periods may be hormonal. You need to see a gynecologist for this.

I do not know what lecuhoria is. If you mean leucouria, I.e. white blood cells in urine, there are typically no symptoms. You should only be treated for a urinary infection if there are bacteria in your urine and you have pain when urinating.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on